Advanced search

Linear systems on generic K3 surfaces

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Volder, Cindy, and A LAFACE. 2005. “Linear Systems on Generic K3 Surfaces.” Bulletin of the Belgian Mathematical Society-simon Stevin 12 (4): 481–489.
APA
De Volder, C., & LAFACE, A. (2005). Linear systems on generic K3 surfaces. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 12(4), 481–489.
Vancouver
1.
De Volder C, LAFACE A. Linear systems on generic K3 surfaces. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN. BELGIAN MATHEMATICAL SOC TRIOMPHE; 2005;12(4):481–9.
MLA
De Volder, Cindy, and A LAFACE. “Linear Systems on Generic K3 Surfaces.” BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN 12.4 (2005): 481–489. Print.
@article{337334,
  author       = {De Volder, Cindy and LAFACE, A},
  issn         = {1370-1444},
  journal      = {BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN},
  language     = {eng},
  number       = {4},
  pages        = {481--489},
  publisher    = {BELGIAN MATHEMATICAL SOC TRIOMPHE},
  title        = {Linear systems on generic K3 surfaces},
  volume       = {12},
  year         = {2005},
}

Web of Science
Times cited: